default-icon

Lichen planus skin relatd

Under medication for above for the last one week using steroids need to know the best ways to the best ways to flush out the steroids .as herd long usage of it is harmful.is there any other solution for lichen planus.
views-icons 44 Views Bookmark this Answer
Bookmark
v

Doctor Answers (4) on Lichen planus skin relatd

doctor profile image
Dr. B Rajashekar Bangalore | General Physician
Answered
HELLO TRY FLUSH THERAPY BYE
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello there. 

I can understand your concern. 
The steroids will be flushed out your system by itself you dont have to do anything.
Also, dont you think if it was harmful to you why would your dermatologist prescribe it to you.
Many dermatological conditions require the use of steroids.
Use it only till your doctors tell you to. Dont indulge in overuse or abuse. 
Best regards.
Dr. Anil kumar jain.
Bangalore.

Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Harsha Bangalore | General Physician
Answered
Hello there...I can understand your concern. certain dermatological conditions in acute stages will require systemic steroids for short durations. who said you that you have to flush out steroids if you take it for long duration. don't be a Google doctor or belive hearsay. ask your doctor personally for any concerns. if you take steroids for a few weeks, nothing will happen. but have to keep a look on your sugar levels if you are diabetic. of you have been on it for months together then even calcium levels should be looked at. such things will be taken care by your doctor.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Kanchan Sharma Jaipur | Pain Management Specialist
Answered
Yes thats true ..kindly consult a dermatologist...plz
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO